MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC-107; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC-107; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Catalog Number 448417
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd phoenix¿ pmic-107 that there was incorrect label information.The following information was provided by the initial reporter: correction: when reviewing documentation on the bd website the ifu for cat # 448417 incorrectly loads the ifu for cat # 448608, technical services identified a discrepancy in the ifu record.No impact to patients or customers was associated with this discrepancy at this time.
 
Additional Manufacturer Narrative
D4.Medical device lot #: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: this complaint is confirmed.This complaint is for a discrepancy in the electronic instructions for use (eifu) when using phoenix panel pmic-107 (448417) batch number unknown.The customer did not provide product returns but provided photos for the investigation.The photos show the panel information for pmic-107, and the eifu for pmic/id-108.The bd labeling team has reviewed the issue and confirmed an incorrect document was displayed on the eifu site.A technical issue with the document link was identified as part of this complaint and a corrective and preventative action was initiated in order to ensure the issue is being addressed and corrected moving forward.The bd eifu site also directs users to customer service in the event an error is in place with the site.A copy of the ifu can be requested by contacting bd technical services.A review of quality notifications could not be performed since a batch number was not provided.A review of complaints could not be performed since a batch number was not provided.Complaint trending was performed and no trends were identified associated with this defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.H3 other text : see h.10.

Brand Name
BD PHOENIX¿ PMIC-107
Common Device Name
SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17633653
Report Number1119779-2023-00950
Device Sequence Number7618203
Product Code LON
UDI-Device Identifier30382904484171
UDI-Public30382904484171
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K031679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number448417
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown